Applied Mathematical Sciences is international journal that presents research papers in a broad range of applied mathematics and related applied sciences. The journal also aims to provide mathematical methods that find use in science, engineering, economics, business, computer science, and industry.
Editorial office e-mail: email@example.com
Editor-in-Chief: Andrea Colantoni, University of Tuscia, Italy
Papers submitted to Applied Mathematical Sciences are screened for plagiarism using software based tools for plagiarism detection.
The articles published in Applied Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.
Yeyu Wu, Tianyi Wang
Option pricing formulas with random interest rate under uncertainty theory
Applied Mathematical Sciences, Vol. 15, 2021, no. 5, 201-216
Nana Kena Frempong, Ransmond Opoku Berchie, Richard Baidoo, Benjamin Abijah, Osei Yaa Oforiwaa-Amanfo
A simulation study to examine the bias of some sample measures of skewness
Applied Mathematical Sciences, Vol. 15, 2021, no. 4, 189-200
Mosaed M. Makky
On transformation formula for composite Appell's hypergeometric functions with Pfaffian system
Applied Mathematical Sciences, Vol. 15, 2021, no. 4, 177-188
ISSN: 1314-7552 (online)
ISSN: 1312-885X (print)